# SDR SIMA2020041306001

- Difficulty date: April 6, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 37,581 hours, 32,481 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569382609
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON DAMPNER BRACKET GOUGED. -C/A-REMOVED AND INSTALLED SERVICABLE DAMPNER FITTING IAW EO EM-27MR-112
